Jump to content



Photo

Should I Go Back?


  • Please log in to reply
4 replies to this topic

#1 arlene

arlene

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 07 September 2019 - 11:41 AM

It has been over 50 days since the last day I took it. I did not know any about safe tapering,, i just did one bead per month ( there were 6 in the capsule). By bthe last capsule my dooctor put me on 100  mg gabapentiin to help me. Again I was just miserable and I needed help. Now I am miserable. Dizziness, diarrhea alternating with constipation. Anxiety, palpitaions, insomnia and in a lot of pain. Can I still go back to the last bead?  and not take the full dose of 30 mg? pls advise... 

 


#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 4,211 posts
  • LocationKent, UK

Posted 07 September 2019 - 12:29 PM

Hi Arlene and welcome.

 

You had one of the few "big bead" examples of this med which does not lend itself well to a good taper. If it has been 50 days since your last dose, I would advise against going back as your system has already had the time to start straitening things out. Adding more Cymbalta into the mix now will only confuse things, so we are left with damage control.

 

First up I would suggest you download our eBook from this post;

 

https://www.cymbalta...tion-the-ebook/

 

You will be able to find a lot of what will help and tips from members who have been where you are. You probably would have been ok with the big beads until the last 2, and it is not so much when you drop, it is the amount so you did the best you could have done. Ideally you would have swapped to a multi-bead capsule and reduce more slowly, but not much we can do about that now. 

 

With regards to helping you through the present circumstances, I would suggest Omega 3 if you aren't already taking it, Suntheanine would most likely help with the anxiety, but if the gabapentin hasn't done anything, then it is best to come off that as this will provide you with yet another withdrawal over time. Liquid melatonin could help with the insomnia. There are a number of options available to you. You can look up all of the above in the eBook and think what might best suit and let us know.

 

Others will be along later with their input no doubt...

 

IUN


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 11,421 posts
  • LocationMissouri

Posted 07 September 2019 - 07:26 PM

I think IUN has got you off to a good start. I lived off of pepto and Imodium during my digestive phase. They worked pretty well for me.

#4 Yonk

Yonk

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 31 December 2019 - 12:00 PM

I have been taking Cymbalta for 4 years (60mg).  I wanted to get off of it because of some of the side effects, one of which is lack of sleep and another, lack of sex drive.  My Dr. had me reduce to 30mg for 1 month, then 1 every other day then 1 every third day, then stop.  The 4th day after I stopped I was so nauseous.  I did not associate it yet since i was not aware of all these horrible side effects.  As the week progressed, it was a battle every minute not to vomit.  I began experiencing chills, fatigue, and my whole body felt like someone beat me.  Getting off the couch was a struggle.  I called my doc and he told me to go back on the 30mg until my levels were back up, then we would ween even slower.  A week later after going back on 30mg, there was a slight improvement, but not great.  I called doc again and he said I needed to go back on 60mg.  I am 5 days into that and getting better, but still not 100%.  Am I never going to be able to get off of it???  I'm going to be very scared to try to ween again!  Has anyone experienced this??  


#5 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 4,211 posts
  • LocationKent, UK

Posted 31 December 2019 - 03:28 PM

Oh my goodness - your doctor needs a smack round the head....

 

The first suggestion of every other day, then every 3rd etc is completely the wrong way to taper due to the limited half-life of the drug. And a few days back on the 30mg with slight improvement would have meant you will have stabalised a few days later, so going back up to 60mg was not the right thing to do. You will stabalise again on the 60mg, but not it 5 days. You are looking more along the lines of a couple of weeks after all the confusion.

 

As you are already 5 days back into the 60mg dose, I would suggest you stabalise on that and then bead count your way off. If you haven't already read the posts about bead counting, or need further advice, please let us know...

 

IUN





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users